HI...I feel sad to hear your daughter of such a young age is going through so much.
Did the doctor do stool samples and other blood tests for inflammation?
Definitely get a second opinion. and a third, etc. Do lots of research.
If your daughter has gotten a rash from the 5ASA meds...maybe not a good idea to keep her on them...such a reaction is obvious they don't agree.
But in saying that...maybe she was started on a higher dosage than her body can tolerate.
I sure hope you get a definitive diagnosis for her.
She can be tested for milk allergy, and if that's the case, it's best for her not to be having milk products. There are soy cheeses, etc and rice milk..etc that might be an option.
It's possible that the allergy increases her bms, and that would also cause some of her bleeding if the colon is raw.
*Heather* Status..Asacol (3 x2 daily); Salofalk enemas nightly for flares, tapered to maintenance mild flare nightly enemas
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate). @ bedtime
~various digestive enzymes as needed; started Omega 3
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!